MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ARTERIOGRAM PACK

Medline Industries, LP MEDLINE; DBD-ARTERIOGRAM PACK
Catalog Number DYNJ82937
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were "rusty instruments".
 
Additional Manufacturer Narrative
The account reported finding rusty instruments.A photo and a sample were received for investigation; the sample was of two mosquito hemostats and no other pack contents were received, finished good production records were reviewed with no non-conformances noted, and finished good pack build was reviewed with no issues that might have an impact on the issue.The reported problem was confirmed, as both hemostats had what appears to be rust on both sides of them.Based on the complaint details the root cause is considered to be a vendor product issue relating to the component manufacturing process, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-ARTERIOGRAM PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50804393
Report Number1417592-2026-43665
Device Sequence Number10611050
Product Code OEZ
UDI-Device Identifier40195327224869
UDI-Public40195327224869
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ82937
Device Lot Number23FBF104
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown